Breaking News

Health: New Research Warning of Hypertension Found In the Ear

Select Language

Advertisements

High blood pressure is a common condition which affects more than a quarter of all UK adults. The condition doesn’t usually have any symptoms, but a constant ringing or buzzing in the ears has been linked to having a high reading.

With age and build-up of cholesterol and other deposits, major blood vessels close to your middle and inner ear lose some of their elasticity — the ability to flex or expand slightly with each heartbeat, explained the Mayo Clinic.

The health site added: “That causes blood flow to become more forceful, making it easier for your ear to detect the beats.

“You can generally hear this type of tinnitus in both ears.

“Hypertension and factors that increase blood pressure, such as stress, alcohol and caffeine, can make tinnitus more noticeable.

Narrowing or kinking in a neck artery (carotid artery) or vein in your neck (jugular vein) can cause turbulent, irregular blood flow, leading to tinnitus.”

In a study published in the US National Library of Medicine National Institutes of Health, the association between tinnitus and hypertension was analysed.

The study noted: “Tinnitus is the perception of noise in the absence of an external source and is considered by most authors as a multifactorial symptom.

“To analyse the presence of arterial hypertension in tinnitus and non-tinnitus patients, to analyse differences between tinnitus impact and psychoacoustic measurements in hypertensive and normotensive patients, and to evaluate the association between the presence of tinnitus and the diverse antihypertensive drugs employed.”

The study concluded that hypertension prevalence in tinnitus subjects was 44.4 percent against 31.4 percent in subjects without tinnitus and concluded there is an association between tinnitus and arterial hypertension.

A number of medications are known to cause or worsen tinnitus.

Generally, the higher the dose of these medications, the worse tinnitus becomes.

Often the constant ringing disappears when a person stops using these drugs.

Medications known to cause or worsen tinnitus include antibiotics, certain cancer medications, diuretics, and certain antidepressants.

NGstudents Team Cares….. 

About Amakvitaa (8348 Articles)
Publisher, Freelance Blogger, Author, Web Developer, Machine Learning Expert And Data Scientist (C++, Python, HTML, CSS, JS, SQL)

Say Something !! (Comment)

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: